# SDR DHL2006785001

- Difficulty date: February 2, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 5270 · Door Warning System
- Part: Control Arm
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING GEAR RETRACTION, FORWARD ENTRY DOOR LIGHT ILLUMINATED IN FLIGHT.  RETURNED FOR LANDING AT PVD.  ABNORMAL PROCEDURE ACCOMPLISHED.  INSP FWD ENTRY DOOR IAW MM REF 52-11-01, NO DEFECTS NOTED.  ADJ DOOR SWITCH IAW MM REF 52-70-01, GROUND OP CKS GOOD.  PRESS A/C TO 1.5 PSID, LIGHT STAYED EXTINGUISHED.  DEFERRED DOOR WARNING SYS IAW MEL REF 52-4 C.  REF DMI 24242 FOUND UPPER AND LOWER CONTROL ARMS OUT OF ADJUSTMENT, ADJUSTED DOOR IAW B727 M/M 52-11-01, THIS CLEARS DMI 24242 RII 35062.
